MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA STAB GVF INS 2.5 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA STAB GVF INS 2.5 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-22-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision completed due to infection.Poly exchange and washout completed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received: 1.Both hip and knee components were listed in this complaint.Did the patient have both their knee and their hip revised? could you please provide some more information regarding the patient's history and revision? yes they had both knees and right hip the patient has a lot of metal work in their body.In addition to both hips, both knees were replaced she had also had a spinal cord stimulator and a spinal fusion.The surgeon suspected that this patient may have had a low grade infection that found its way into the knees and hip.2.Please advise the dates and details (surgeon, hospital, etc.) of the patient's primary surgery(s) (original implantation of depuy components for both hip and knee, if both were revised).Right total knee 2013 left total knee 2014 right total hip 2017 3.If the patient had depuy components revised in both their knee and their hip on the date listed in this complaint, please advise which sides were involved (left/right kip/knee).Right hip left knee right knee the current complaint (b)(4) captures the revision procedure for the patient's right knee.(b)(4) captures the revision procedure for the patient's left knee.(b)(4) captures the revision procedure for the patient's right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned to depuy synthes for evaluation.The photo investigation found wear on the condyles inner surface of the device, also some extraction damage can be seen.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIGMA STAB GVF INS 2.5 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJM (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou jiangsu 21512 -6
CH   21512-6
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16096141
Report Number1818910-2023-00380
Device Sequence Number17846649
Product Code JWH
UDI-Device Identifier10603295064084
UDI-Public10603295064084
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1581-22-010
Device Catalogue Number158122008
Device Lot NumberD12121380
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer01/10/2023
02/17/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date01/20/2023
02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/28/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 32MM +1; PFC* MOD + TIB TRAY SZ 2.5; PFC*SIGMA C/S NPOR FEM RT SZ 3; PFC*SIGMA/OV/DOME PAT 3PEG,38; PINN MAR +4 10D 32IDX48OD; SIGMA STAB GVF INS 2.5 8MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale